# SDR SWAA2022031584016

- Difficulty date: August 15, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 70,150 hours, 41,334 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB PANEL 324AR LOWER RETAINER IS CRACKED / REMOVED & REPLACED VERTICAL STAB PANEL 324AR LOWER RETAINER IAW SRM 51-40-02-0G-0.
